李忠
 
基本信息
职称 副教授
职务 硕士生导师
主讲课程 高等数学,线性代数
研究方向 微分方程及其应用,生物数学
办公室 数计学院
电子邮件
联系电话
个人简介

李忠,男,副教授,

2007年福州大学数学与计算机科学学院硕士毕业

2014上海师范大学数理学院理学博士毕业

2007年至今就职于福州大学数学与计算机科学学院。

主要从事常微分方程及其应用的研究工作,积累了丰富的研究经验, 已在国际SCI刊物上发表和接收论文20多篇论文, 其中第一作者或通讯作者15篇论文在国际SCI刊物发表。20132月至4月访问加拿大西安大略大学(University of Western Ontario) Pei Yu教授。并为JMB, JCAMAMCIJBCCNSNSAMMMCSIJB 等杂志审稿。项目“非线性生态动力系统研究”获得2011年福建省科学技术奖三等奖, 排名第二。学术兼职:福建省生物数学学会副理事长,美国数学评论(Mathematic Review)评论员。主持或参与多项福建省自然科学基金和国家自然科学基金。

主要论著

[1]  Zhenliang Zhu, Mengxin He, Zhong Li*, and Fengde Chen, Stability and bifurcation in a logistic model with Allee effect and feedback control, International Journal of Bifurcation and Chaos, Accepted.

[2]  Ying Huang, Zhenliang Zhu, Zhong Li*, Modeling the Allee effect and fear effect in predator–prey system incorporating a prey refuge, Advances in Difference Equations, (2020) 2020:321.

[3]  Zaowang Xiao, Zhong Li, Zhenliang Zhu, Fengde Chen*, Hopf bifurcation and stability in a Beddington-DeAngelis predator-prey model with stage structure for predator and time delay incorporating prey refuge, Open Mathematics, 17(2019)141-159.

[4]  Zaowang Xiao, Zhong Li*, Stability analysis of a mutual interference predator-prey model with the fear effect,  Journal of Applied Science and Engineering, 22(2019)205-211.

[5]  Zaowang Xiao, Zhong Li*, Stability and bifurcation in a stage-structured predator-prey model with Allee effect and time delay, IAENG International Journal of Applied Mathematics, 49(2019)6-13.

[6] Mengxin He, Zhong Li, Fengde Chen*, Dynamic of a nonautonomous two-species impulsive competitive system with infinite delays, Open Mathematics, 17( 2019)776-794.

[7]  Mengxin He*, Zhong Li, Fengde Chen, Dynamics of an impulsive model of plankton allelopathy with delays, Journal of Applied Mathematics and Computing, 55(2017)749-762.

[8] Mengxin He*, Fengde Chen, Zhong Li, Permanence and global attractivity of an impulsive delay Logistic modelApplied Mathematics Letters, 62(2016)92-100.

[9] Zhong Li, Maoan Han*, Fengde Chen, Almost periodic solutions of a discrete almost periodic logistic equation with delay, Applied Mathematics and Computation, 232(2014)743–751.

[10] Zhong Li*, Mengxin He, Hopf bifurcation in a delayed food-limited model with feedback control, Nonlinear Dynamics, 76(2014)1215–1224.

[11] Zhong Li, Maoan Han*, Fengde Chen, Global stability of a predator-prey system with stage structure and mutual interference, Discrete and Continuous Dynamical Systems - Series B, 19(2014)173-187.

[12] Zhong Li, Maoan Han*, Fengde Chen, Influence of feedback controls on an autonomous Lotka-Volterra competitive system with infinite delays, Nonlinear Analysis: Real World Applications, 14(2013)402-413.

[13] Zhong Li*, Fengde Chen, Extinction and almost periodic solutions of a discrete Gilpin-Ayala type population model, Journal of Difference Equations and Applications, 19(2013)719-737.

[14] Zhong Li*, Fengde Chen, Mengxin He, Global stability of a delay differential equations model of plankton allelopathy, Applied Mathematics and Computation, 218(2012)7155–7163.

[15] Zhong Li*, Fengde Chen, Mengxin He, Permanence and global attractivity of a periodic predator-prey system with mutual interference and impulses, Communications in Nonlinear Science and Numerical Simulation, 17(2012)444-453.